# SDR TRAX200700461

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 7,472 hours, 4,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 CROSSBEAM HAS CORROSION ON UPPER FLANGE.  STARTED REMOVING FASTENERS FROM LT 280 BEAM IAW CRJ 700 SRM 51-42-21 AND 51-42-06. CONTINUED TO REMOVED FASTENERS FROM 280 CROSSBEAM IAW CRJ 700 SRM 51-42-21 AND 51-42-06. FINISHED REMOVING FS 280
